Open Journal of Discrete Mathematics

Vol.1 No.1(2011), Paper ID 4582, 3 pages

DOI:10.4236/ojdm.2011.11004

 

Greedy Friensdhip Decompositions of Graphs

 

Teresa Sousa

 

 

Copyright © 2011 Teresa Sousa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Sousa, "Greedy Friensdhip Decompositions of Graphs," Open Journal of Discrete Mathematics, Vol. 1 No. 1, 2011, pp. 32-34. doi: 10.4236/ojdm.2011.11004.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.